Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Characteristic cycles of standard sheaves associated with open orbits


Author: Mladen Bozicevic
Journal: Proc. Amer. Math. Soc. 136 (2008), 367-371
MSC (2000): Primary 22E46; Secondary 22E30
Published electronically: October 5, 2007
MathSciNet review: 2350425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G_\mathbb{R}$ be a real form of a complex, semisimple Lie group $ G$. We compute the characteristic cycle of a standard sheaf associated with an open $ G_\mathbb{R}$-orbit on the partial flag variety of $ G$. We apply the result to obtain a Rossmann-type integral formula for elliptic coadjoint orbits. These results were previously obtained by the author under the assumption that the rank of $ G_\mathbb{R}$ is equal to the rank of a maximal compact subgroup.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 22E46, 22E30

Retrieve articles in all journals with MSC (2000): 22E46, 22E30


Additional Information

Mladen Bozicevic
Affiliation: Department of Geotechnical Engineering, University of Zagreb, Hallerova 7, 42000 Varaždin, Croatia
Email: mladen.bozicevic@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08986-1
PII: S 0002-9939(07)08986-1
Received by editor(s): June 28, 2006
Received by editor(s) in revised form: October 4, 2006
Published electronically: October 5, 2007
Communicated by: Dan Barbasch
Article copyright: © Copyright 2007 American Mathematical Society